# SDR USAA030238

- Difficulty date: November 3, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 59,971 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME CRACKED 1 INCH, BS 680 BETWEEN S21L AND S22L.  INSTALLED DOUBLER IAW EA 94697.  (M)
